JournalsprimsVol. 44, No. 4pp. 1027–1056

Beurling’s Theorem and <em>L</em><sup>p</sup> − <em>L</em><sup>q</sup> Morgan’s Theorem for Step Two Nilpotent Lie Groups

  • Sanjay Parui

    Indian Statistical Institute, Kolkata, India
  • Rudra P. Sarkar

    Indian Statistical Institute, Kolkata, India
Beurling’s Theorem and <em>L</em><sup>p</sup> − <em>L</em><sup>q</sup> Morgan’s Theorem for Step Two Nilpotent Lie Groups cover

Abstract

We prove Beurling’s theorem and _L_p − _L_q Morgan’s theorem for step two nilpotent Lie groups. These two theorems together imply a group of uncertainty theorems.

Cite this article

Sanjay Parui, Rudra P. Sarkar, Beurling’s Theorem and <em>L</em><sup>p</sup> − <em>L</em><sup>q</sup> Morgan’s Theorem for Step Two Nilpotent Lie Groups. Publ. Res. Inst. Math. Sci. 44 (2008), no. 4, pp. 1027–1056

DOI 10.2977/PRIMS/1231263778